RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2007, Volume 13, Issue 3, Pages 193–208 (Mi fpm1037)  

This article is cited in 3 scientific papers (total in 3 papers)

T-radicals in the category of Abelian groups

E. A. Timoshenko

Tomsk State University

Abstract: This paper is devoted to the class of idempotent radicals defined by means of a tensor product. We describe their effect on Abelian groups. The structure of the lattice of all such radicals is determined. We characterize these radicals in terms of the closure properties of their radical classes.

Full text: PDF file (174 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2008, 154:3, 411–421

Bibliographic databases:

UDC: 512.541+512.553.12
Received: 01.05.2006

Citation: E. A. Timoshenko, “T-radicals in the category of Abelian groups”, Fundam. Prikl. Mat., 13:3 (2007), 193–208; J. Math. Sci., 154:3 (2008), 411–421

Citation in format AMSBIB
\Bibitem{Tim07}
\by E.~A.~Timoshenko
\paper T-radicals in the category of Abelian groups
\jour Fundam. Prikl. Mat.
\yr 2007
\vol 13
\issue 3
\pages 193--208
\mathnet{http://mi.mathnet.ru/fpm1037}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2323000}
\zmath{https://zbmath.org/?q=an:1171.20033}
\transl
\jour J. Math. Sci.
\yr 2008
\vol 154
\issue 3
\pages 411--421
\crossref{https://doi.org/10.1007/s10958-008-9171-7}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-54849406750}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1037
  • http://mi.mathnet.ru/eng/fpm/v13/i3/p193

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. A. Timoshenko, “T-radikaly, porozhdaemye bimodulyami”, Vestn. SamGU. Estestvennonauchn. ser., 2009, no. 8(74), 88–93  mathnet
    2. E. A. Timoshenko, “O porozhdaemosti $T$-radikalov bimodulyami”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2010, no. 2(10), 16–19  mathnet
    3. E. A. Timoshenko, “O radikalakh v kategorii modulei nad csp-koltsom”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2011, no. 3(15), 59–65  mathnet
  • Фундаментальная и прикладная математика
    Number of views:
    This page:179
    Full text:56
    References:44

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020